MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 3, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 06/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4.5 years post initial right tka, the female patient had a revision due to infection.The liner was exchanged.Patient was revised to exactech device.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due the device was disposed at the hospital.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately 4.5 years post initial right tka, the female patient had a revision due to infection.The liner was exchanged.Patient was revised to exactech device.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due the device was disposed at the hospital.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: b2; h6, the reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17267371
Report Number1038671-2023-01565
Device Sequence Number5885560
Product Code JWH
UDI-Device Identifier10885862174345
UDI-Public10885862174345
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3, 9MM
Device Catalogue Number02-012-47-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer11/27/2023
03/16/2025
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date12/18/2023
03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 3F / 3T.; LGC TIBIAL FIT TRAY CEM SZ 3F / 3T.; LOGIC CR FEMORAL POR, LEFT, SZ 3.; LOGIC CR FEMORAL POR, RIGHT, SZ 3.; LOGIC CR TIB INSERT STD, SZ 3, 9MM.; THREE PEG PATELLA 35MM (2).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale